Skip to Content

My husband started 1 week ago and he has rectal bleeding. Is this a side effect to the meds?

Responses (1)

blaze22 4 Mar 2013

I would take him to the er... there is a side effect of bleeding but doesn't say where on the body... did he have an injection or is he taking tablets along with supplements that are taken with this medication...
He needs to be seen by a doctor and too you could call a 24 hr pharmacy and they will advise you further on the medication and side effects... blaze22

Concernedwife1 4 Mar 2013

Thx blaze22 yes he is taking the injection also. We are at the er now

blaze22 9 Mar 2013

Hope he is doing better and that he had any other serious side effects or symptoms of pain... from what I read he should be monitored closely on those medications and or procedures... get well soon... blaze22

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions